# SDR SWAA2025081804414

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 61,243 hours, 31,538 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP BOTH YOKES.   R & R  STAB TRIM MOTOR PER MM 27-41-71.  OPS CHECKED GOOD.
